June 2017, 37(6): 3411-3421. doi: 10.3934/dcds.2017144

Topological conjugacy of linear systems on Lie groups

1. 

Departamento de Matemática, Universidade de Campinas, Campinas, Brazil

2. 

Departamento de Matemática, Universidade Estadual de Maringá, Maringá, Brazil

3. 

Universidade Federal do Paraná, Jandáia do Sul, Brazil

Received  November 2016 Revised  January 2017 Published  February 2017

Fund Project: The first author was supported by CAPES grant n° 4792/2016-PRO and partially supported by FAPESP grant n° 2013/19756-8. The second author was parcially supported by Fundação Araucária grant n° 20134003. This work was partially supported by CNPq/Universal grant n° 476024/2012-9.

In this paper we study a classification of linear systems on Lie groups with respect to the conjugacy of the corresponding flows. We also describe stability according to Lyapunov exponents.

Citation: Adriano Da Silva, Alexandre J. Santana, Simão N. Stelmastchuk. Topological conjugacy of linear systems on Lie groups. Discrete & Continuous Dynamical Systems - A, 2017, 37 (6) : 3411-3421. doi: 10.3934/dcds.2017144
References:
[1]

V. AyalaF. Colonius and W. Kliemann, On topological equivalence of linear flows with applications to bilinear control systems, J. Dyn. Control Syst., 13 (2007), 337-362. doi: 10.1007/s10883-007-9021-9.

[2]

F. Colonius and W. Kliemann, Dynamical Systems and Linear Algebra, American Mathematical Society, 2014.

[3]

F. Colonius and A.J. Santana, Topological conjugacy for affine-linear flows and control systems, Commun. Pure Appl. Anal., 10 (2011), 847-857. doi: 10.3934/cpaa.2011.10.847.

[4]

A. Da Silva, Controllability of linear systems on solvable Lie groups, SIAM J. Control Optim., 54 (2016), 372-390. doi: 10.1137/140998342.

[5]

C. KawanO.G. Rocio and A.J. Santana, On topological conjugacy of left invariant flows on semisimple and affine Lie groups, Proyecciones, 30 (2011), 175-188.

[6]

N. H. Kuiper and J. W. Robbin, Topological classification of linear endomorphisms, Invent. Math., 19 (1973), 83-106. doi: 10.1007/BF01418922.

[7]

H. Poincaré, Sur Les Courbes Definies Par Les Equations Differentielles, In Oeuvres de H. Poincaré I, Gauthier-Villars, Paris, 1928.

[8]

J. W. Robbin, Topological conjugacy and structural stability for discrete dynamical systems, Bull. Amer. Math. Soc., 78 (1972), 923-952. doi: 10.1090/S0002-9904-1972-13058-1.

[9]

C. Robinson, Dynamical Systems. Stability, Symbolic Dynamics, and Chaos, 2nd Edition, CRC Press, London, 1999.

show all references

References:
[1]

V. AyalaF. Colonius and W. Kliemann, On topological equivalence of linear flows with applications to bilinear control systems, J. Dyn. Control Syst., 13 (2007), 337-362. doi: 10.1007/s10883-007-9021-9.

[2]

F. Colonius and W. Kliemann, Dynamical Systems and Linear Algebra, American Mathematical Society, 2014.

[3]

F. Colonius and A.J. Santana, Topological conjugacy for affine-linear flows and control systems, Commun. Pure Appl. Anal., 10 (2011), 847-857. doi: 10.3934/cpaa.2011.10.847.

[4]

A. Da Silva, Controllability of linear systems on solvable Lie groups, SIAM J. Control Optim., 54 (2016), 372-390. doi: 10.1137/140998342.

[5]

C. KawanO.G. Rocio and A.J. Santana, On topological conjugacy of left invariant flows on semisimple and affine Lie groups, Proyecciones, 30 (2011), 175-188.

[6]

N. H. Kuiper and J. W. Robbin, Topological classification of linear endomorphisms, Invent. Math., 19 (1973), 83-106. doi: 10.1007/BF01418922.

[7]

H. Poincaré, Sur Les Courbes Definies Par Les Equations Differentielles, In Oeuvres de H. Poincaré I, Gauthier-Villars, Paris, 1928.

[8]

J. W. Robbin, Topological conjugacy and structural stability for discrete dynamical systems, Bull. Amer. Math. Soc., 78 (1972), 923-952. doi: 10.1090/S0002-9904-1972-13058-1.

[9]

C. Robinson, Dynamical Systems. Stability, Symbolic Dynamics, and Chaos, 2nd Edition, CRC Press, London, 1999.

[1]

Fritz Colonius, Alexandre J. Santana. Topological conjugacy for affine-linear flows and control systems. Communications on Pure & Applied Analysis, 2011, 10 (3) : 847-857. doi: 10.3934/cpaa.2011.10.847

[2]

Wilhelm Schlag. Regularity and convergence rates for the Lyapunov exponents of linear cocycles. Journal of Modern Dynamics, 2013, 7 (4) : 619-637. doi: 10.3934/jmd.2013.7.619

[3]

Oǧul Esen, Hasan Gümral. Geometry of plasma dynamics II: Lie algebra of Hamiltonian vector fields. Journal of Geometric Mechanics, 2012, 4 (3) : 239-269. doi: 10.3934/jgm.2012.4.239

[4]

Giulia Cavagnari, Antonio Marigonda. Measure-theoretic Lie brackets for nonsmooth vector fields. Discrete & Continuous Dynamical Systems - S, 2018, 11 (5) : 845-864. doi: 10.3934/dcdss.2018052

[5]

C. Alonso-González, M. I. Camacho, F. Cano. Topological invariants for singularities of real vector fields in dimension three. Discrete & Continuous Dynamical Systems - A, 2008, 20 (4) : 823-847. doi: 10.3934/dcds.2008.20.823

[6]

Doan Thai Son. On analyticity for Lyapunov exponents of generic bounded linear random dynamical systems. Discrete & Continuous Dynamical Systems - B, 2017, 22 (8) : 3113-3126. doi: 10.3934/dcdsb.2017166

[7]

Kurt Vinhage. On the rigidity of Weyl chamber flows and Schur multipliers as topological groups. Journal of Modern Dynamics, 2015, 9: 25-49. doi: 10.3934/jmd.2015.9.25

[8]

Alfonso Artigue. Discrete and continuous topological dynamics: Fields of cross sections and expansive flows. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 5911-5927. doi: 10.3934/dcds.2016059

[9]

Gianluca Crippa, Milton C. Lopes Filho, Evelyne Miot, Helena J. Nussenzveig Lopes. Flows of vector fields with point singularities and the vortex-wave system. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2405-2417. doi: 10.3934/dcds.2016.36.2405

[10]

Nguyen Dinh Cong, Nguyen Thi Thuy Quynh. Coincidence of Lyapunov exponents and central exponents of linear Ito stochastic differential equations with nondegenerate stochastic term. Conference Publications, 2011, 2011 (Special) : 332-342. doi: 10.3934/proc.2011.2011.332

[11]

A. Yu. Ol'shanskii and M. V. Sapir. The conjugacy problem for groups, and Higman embeddings. Electronic Research Announcements, 2003, 9: 40-50.

[12]

Igor G. Vladimirov. The monomer-dimer problem and moment Lyapunov exponents of homogeneous Gaussian random fields. Discrete & Continuous Dynamical Systems - B, 2013, 18 (2) : 575-600. doi: 10.3934/dcdsb.2013.18.575

[13]

André Caldas, Mauro Patrão. Entropy of endomorphisms of Lie groups. Discrete & Continuous Dynamical Systems - A, 2013, 33 (4) : 1351-1363. doi: 10.3934/dcds.2013.33.1351

[14]

Gerard Thompson. Invariant metrics on Lie groups. Journal of Geometric Mechanics, 2015, 7 (4) : 517-526. doi: 10.3934/jgm.2015.7.517

[15]

Matthias Rumberger. Lyapunov exponents on the orbit space. Discrete & Continuous Dynamical Systems - A, 2001, 7 (1) : 91-113. doi: 10.3934/dcds.2001.7.91

[16]

Edson de Faria, Pablo Guarino. Real bounds and Lyapunov exponents. Discrete & Continuous Dynamical Systems - A, 2016, 36 (4) : 1957-1982. doi: 10.3934/dcds.2016.36.1957

[17]

Andy Hammerlindl. Integrability and Lyapunov exponents. Journal of Modern Dynamics, 2011, 5 (1) : 107-122. doi: 10.3934/jmd.2011.5.107

[18]

Sebastian J. Schreiber. Expansion rates and Lyapunov exponents. Discrete & Continuous Dynamical Systems - A, 1997, 3 (3) : 433-438. doi: 10.3934/dcds.1997.3.433

[19]

Mauricio Poletti. Stably positive Lyapunov exponents for symplectic linear cocycles over partially hyperbolic diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2018, 38 (10) : 5163-5188. doi: 10.3934/dcds.2018228

[20]

Isaac A. García, Jaume Giné, Susanna Maza. Linearization of smooth planar vector fields around singular points via commuting flows. Communications on Pure & Applied Analysis, 2008, 7 (6) : 1415-1428. doi: 10.3934/cpaa.2008.7.1415

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (6)
  • HTML views (4)
  • Cited by (0)

[Back to Top]